No Cover Image

Journal article 725 views

The diffeomorphism group of a K3 surface and Nielsen realization / Jeffrey, Giansiracusa

Journal of the London Mathematical Society, Volume: 79, Issue: 3, Pages: 701 - 718

Swansea University Author: Jeffrey, Giansiracusa

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1112/jlms/jdp002

Published in: Journal of the London Mathematical Society
ISSN: 0024-6107 1469-7750
Published: 2009
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 3
Start Page: 701
End Page: 718